Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A proof of a conjecture of Erdös


Authors: Richard B. Crittenden and C. L. Vanden Eynden
Journal: Bull. Amer. Math. Soc. 75 (1969), 1326-1329
MathSciNet review: 0249351
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Pál Erdős, Remarks on number theory. IV. Extremal problems in number theory. I, Mat. Lapok 13 (1962), 228–255 (Hungarian, with Russian and English summaries). MR 0195822 (33 #4020)
  • 2. P. Erdös, Problems 29 and 30, Proc. No. Th. Conference, Boulder, Colorado, 1963, p. 96.
  • 3. P. Erdős, Extremal problems in number theory, Proc. Sympos. Pure Math., Vol. VIII, Amer. Math. Soc., Providence, R.I., 1965, pp. 181–189. MR 0174539 (30 #4740)
  • 4. J. Selfridge, On congruences covering consecutive integers, Acta Arith. (to appear).
  • 5. Sherman K. Stein, Unions of arithmetic sequences, Math. Ann. 134 (1958), 289–294. MR 0093493 (20 #17)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1969-12415-8
PII: S 0002-9904(1969)12415-8